Open Access

Generalized resolvents and boundary triplets for dual pairs of linear relations


Full Text

Coming Soon.





Article Information

TitleGeneralized resolvents and boundary triplets for dual pairs of linear relations
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 2, 170-187
MathSciNet MR2150518
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

Seppo Hassi, Mark Malamud, and Vadim Mogilevskii, Generalized resolvents and boundary triplets for dual pairs of linear relations, Methods Funct. Anal. Topology 11 (2005), no. 2, 170-187.


BibTex

@article {MFAT319,
    AUTHOR = {Hassi, Seppo and Malamud, Mark and Mogilevskii, Vadim},
     TITLE = {Generalized resolvents and boundary triplets for dual pairs of linear relations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {2},
     PAGES = {170-187},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=319},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues